# SDR QMLA2013091613134

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Snias AS350B3
- Aircraft serial: 3686
- Aircraft time: 4,475 hours, 11,209 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,144 hours
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOT REPORTS HEARING GONG AND "ENG P" LIGHT ILLUMINATED.  INSPECTIONS END WITH POSITIVE RESULTS AND RELEASED ACFT FOR SERVICE.  ON SECOND LEG OF THE RETURN THE GONG SOUNDED WITH NO ASSOCIATED LIGHT WITH AN INCREASE IN INTERVAL ON APPROACH UNTIL SHUTDOWN.  "ENG P" THEN FLICKERED ONCE GROUND IDLE WAS SELECTED AND THEN WAS STEADY TO SHUTDOWN.  BOTH TIMES OIL PRESSURE WAS NORMAL.  DURING GROUND RUN UP WATER FROM HEAVY RAINS WAS OBSERVED FROM BELOW WITH A FLASH LIGHT SOAKING ALL THE CONNECTORS.  CLEANED AND DRIED WITH NO FURTHER ISSUES.  SUSPECTED WATER MIGRATION INTO THE CONNECTOR FROM DAYS OF UNUSUALLY HEAVY RAINS.
